# SDR REXA2020021280150

- Difficulty date: January 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON KICKPLATE ANGLE AT PASSENGER DOOR SURROUND STRUCTURE (SM)(FUS)(TCI:53-20-220)                              
SUMMARY: ON NRC. 00196 CORROSION  LEVEL 2 ON KICKPLATE ANGLE AT PASSENGER DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
